| Model Number |
8110 |
| Medical Device Problem Codes |
Break (1069); Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record review is performed on each device reported in a mdr reportable event along with other methods of investigation as coded in section h6 of this mdr report.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.H3 other text : see manufacturer narrative.
Event or Problem Description
It was reported that a failure was observed during a planned preventative maintenance, recall remediation, or repair order service event.[[service type]];[barrel clamp].There was no reported patient involvement.
Additional Manufacturer Narrative
Annex b: b21; annex c: c21; annex d: d16.Annex a: a050701; annex b: b01; annex c: c07; annex d: d15; annex g: g0405203.
Event or Problem Description
It was reported that a failure was observed during a planned preventative maintenance, recall remediation, or repair order service event.[depot repair];[barrel clamp].There was no reported patient involvement.